Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

On the destruction of ion-sound waves in plasma with strong space-time dispersion


Author: M. O. Korpusov
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 23 (2011), nomer 6.
Journal: St. Petersburg Math. J. 23 (2012), 989-1011
MSC (2010): Primary 35Q60
Published electronically: September 17, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The object of study in this paper is a model equation that describes ion-sound waves in plasma with the account of strong nonlinear dissipation and nonlinear sources of general type, together with strong space-time dispersion. Sufficient destruction conditions are obtained for the solution of the corresponding initial boundary problem in a bounded three-dimensional domain with homogeneous Dirichlet-Neumann conditions on the boundary. Moreover, the life-time of the solution is estimated. Finally, it is proved that, for every initial data in $ \mathbb{H}_0^2(\Omega )$, a strong generalized solution of this problem exists locally in time, i.e., it is shown that the solution destruction time is always positive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35Q60

Retrieve articles in all journals with MSC (2010): 35Q60


Additional Information

M. O. Korpusov
Affiliation: Department of Physics, Lomonosov Moscow State University, Moscow, Russia
Email: korpusov@gmail.com

DOI: http://dx.doi.org/10.1090/S1061-0022-2012-01226-4
PII: S 1061-0022(2012)01226-4
Keywords: Destruction, equations of Sobolev type, nonlinear analysis
Received by editor(s): May 27, 2010
Published electronically: September 17, 2012
Additional Notes: Supported by RFBR, grant no. 11-01-12018-ofi-m-2011, and by the President program for the support of young doctors of science, MD-99.2009.1
Article copyright: © Copyright 2012 American Mathematical Society